# SDR 0927270609

- Difficulty date: September 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N706BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7553
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED FUEL WARNING AND FUEL IMBALANCE INDICATIONS AFTER TAKEOFF; DECLARED EMERGENCY; LANDED UNEVENTFULLY.  REMOVED AND REPLACED FUEL COMPUTER IAW CRJ AMM 28-41-16, OPS CHECK GOOD.  INDICATIONS NORMAL.
